# SDR SIMA1951

- Difficulty date: July 13, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1533
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3595 - UPPER AND LOWER EMERGENCY EXIT LIGHTS OVER BOTH EMERGENCY EXITS DO NOT ILLUMINATE.  EVERY OTHER EMERGENCY FLOOR LIGHT IN FORWARD CABIN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 43WC IAW AMM.  OPS CHECK GOOD.  (M)
